Advertisement

α-compact fuzzy topological spaces

  • J. K. Kim
Article
  • 42 Downloads

Abstract

The purpose of this paper is to introduce and discuss the concept of α-compactness for fuzzy topological spaces. And we obtain a product theorem for an arbitrary product of α-compact fuzzy spaces.

Mathematical Subject Classification

54A40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. J. Chadwick,A Generalized form of Compactness in Fuzzy Topological Space, J. Math. Anal. Appl. vol.162(1991), 92–110.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    C. L. Chang,Fuzzy Topological Space, J. Math. Anal. Appl. 24 (1968), 182–190.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    J. A. Goguen,The Fuzzy Tychnoff Theorem, J. Math. Anal. Appl. 43(1973), 734–742.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    R. Lowen,Initial and Final Fuzzy Topologies and the Fuzzy Tychnoff Theorem, J. Math. Anal. Appl. 58 (1977), 11–21.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. Lowen,Compact Hausdorff Fuzzy Topological Space are Topological, Topology and its Applications 12 (1981), 65–74.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 1994

Authors and Affiliations

  • J. K. Kim
    • 1
  1. 1.Department of MathematicsKonyang Universuty NonsanChung-NamKorea

Personalised recommendations